# SDR FDEA201309132205

- Difficulty date: September 13, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 14,173 hours, 2,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED LAMPS AND CHECKED OK IAW AMM 33-51-04-2.
